# SDR UALA2011081004189

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP UPPER SURFACE CORRODED AT BS 322, RBL 41-50.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS PER SRM.  BLENDED DAMAGED AREA AND FABRICATED REPAIR ANGLES AND FILLER AND INSTALLED PER TIMCO REO G13891, REV B ON NON ROUTINE 20495.  PER UAL-EVA-81179, THIS REPAIR HAS RECEIVED FIRST STAGE APPROVAL FOR STATIC STRENGTH ONLY 085625A NEW FAA 8100-9, SHOWING COMPLIANCE TO 14 CFR 25.571 AND 26.43(D), MUST BE ISSUED BEFORE 02AUG2013.  THE AIRPLANE WILL BECOME UNAIRWORTHY IF A NEW FAA 8100-9 IS NOT RECEIVED ON OR BEFORE 02AUG2013.
